It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Hair Problems Board Index
Pages: 1Showing 1 - 13 of 13 for birth control and thinning. (0.192 seconds)


... You may want to try a different kind of birth control then. ... (10 replies)
... well i got off the birth control pills and my hair loss has increased. not sure what to do. i have been taking a multi vitamin. nothing seems to help. what a nightmare. ... (10 replies)
... It sounds as though you do have a thyroid problem and your doctor is just blowing it off.Some doctors only go by the TSH,but it can't be good to have T4 out of range... ... (10 replies)

... I know this has been asked a lot here, but does anyone have recommendations for thinning hair? ... (1 replies)
... I went off the birth control pill in March of this year to try and conceive. ... (1 replies)
... I was just over on the Birth Control board and there's quite a few threads on there about people losing hair on Yaz. Just do a search. ... (17 replies)
... Another AD that made me lose hair was Wellbutrin. Birth control pills cause hair loss, too. I had alot on Estrostep FE. Like the previous poster said, there are so many medications that can cause hair loss. ... (9 replies)
Thinning Hair
Jan 3, 2007
... thyroid problems, side effect from a drug, vitamin deficiency. GNC makes a hair skin and nails formula that I like. ... (9 replies)
Thinning Hair
Dec 29, 2006
... no birth control. i did go to the dr, and he said i had TE, but as happy as i was to know it was only temp. it was short lived, since my hair continues to fall out. ... (9 replies)
Thinning Hair
Dec 24, 2006
... WAS it birth control? ... (9 replies)
... Generally looking at EFA intake can resolve many issues with hair and skin. ... (4 replies)
... existent. I work out regularly and clean houses for work so that offsets the increased appetite thing. Also, my breasts may have gotten a little bigger. ... (17 replies)
... Also, hormonal changes can cause hair thinning. Perhaps the birth control pills are causing a hormonal imbalance. You mentioned that your hair started thinning in your late teens, and you started taking bcp at age 19. ... (4 replies)




Pages: 1

All times are GMT -7. The time now is 01:36 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!